# SDR COEA2014083001937

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N937FE
- Make and model: Cessna 208B
- Aircraft serial: 0037
- Aircraft time: 11,876 hours, 16,063 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, LOW VOLTAGE ANNUNCIATOR LIGHT ILLUMINATED IN FLIGHT & STAYED ON.  CREW RETURNED TO BLOCK, NO EMER WAS DECLARED.  CLEANED CONNECTORS & PERFORMED GND RUN UP.  NO DISCREPANCIES FOUND, COULD NOT DUPLICATE.  ACFT RETURNED TO SERVICE.
